Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 36, Number 8

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 36, Number 8 (1930)
Bull. Amer. Math. Soc. 36 (1930)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 36, Number 8 (1930)
Bull. Amer. Math. Soc. 36 (1930)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Invariant methods in classical differential geometry
W. C. Graustein.
Bull. Amer. Math. Soc. 36 (1930), 489-521
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1561985
The rationality of certain continuous curves
G. T. Whyburn.
Bull. Amer. Math. Soc. 36 (1930), 522-524
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1561986
Note on ruled surfaces and their developables
A. F. Carpenter.
Bull. Amer. Math. Soc. 36 (1930), 525-528
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1561987
On uniform summability of sequences of continuous functions
R. P. Agnew.
Bull. Amer. Math. Soc. 36 (1930), 529-532
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1561988
On certain ruled hypersurfaces of order $K-1$ in $r$-space
B. C. Wong.
Bull. Amer. Math. Soc. 36 (1930), 533-535
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1561989
A necessary and sufficient condition for the non-equivalence of any two rational generalized quaternion division algebras
A. A. Albert.
Bull. Amer. Math. Soc. 36 (1930), 535-540
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1561990
Geodesic coordinates of order $r$
A. D. Michal.
Bull. Amer. Math. Soc. 36 (1930), 541-546
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1561991
On algebraic surfaces which are invariant in a certain class of finite collineation groups
Arnold Emch.
Bull. Amer. Math. Soc. 36 (1930), 547-552
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1561992
New criteria associated with Fermat’s last theorem
John McDonnell.
Bull. Amer. Math. Soc. 36 (1930), 553-558
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1561993
On the solution of the Euler equations for their highest derivatives
H. V. Craig.
Bull. Amer. Math. Soc. 36 (1930), 558-562
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1561994
A note on a system of equations with infinitely many unknowns
L. W. Cohen.
Bull. Amer. Math. Soc. 36 (1930), 563-572
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1561995
Examples of surface transformations
P. A. Smith.
Bull. Amer. Math. Soc. 36 (1930), 572-576
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1561996
A solution of a simple functional equation as a basis for readily obtaining certain fundamental formulas in the theory of elliptic functions
G. W. Starcher.
Bull. Amer. Math. Soc. 36 (1930), 577-581
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1561997
On canonical forms of differential equations
V. G. Grove.
Bull. Amer. Math. Soc. 36 (1930), 582-586
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1561998
Theorems on inverted and rotated congruences
Malcolm Foster.
Bull. Amer. Math. Soc. 36 (1930), 587-592
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1561999
New publications
Bull. Amer. Math. Soc. 36 (1930), 593-600
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
American Mathematical Society